MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER HEATER - 100-120V WITH NEMA 5-15P 3 PIN PLUG; RESPIRATORY HUMDIFIER HEATER

RESPIRATORY HUMIDIFIER HEATER - 100-120V WITH NEMA 5-15P 3 PIN PLUG; RESPIRATORY HUMDIFIER HEATER
Model Number FL9000U
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device retained by hospital for their own investigation.
 
Event or Problem Description
Device was not in use.Heater unit was turned off, but still plugged into the wall and was sparking and had evidence of smoke/burning on it.

Brand Name
RESPIRATORY HUMIDIFIER HEATER - 100-120V WITH NEMA 5-15P 3 PIN PLUG
Common Device Name
RESPIRATORY HUMDIFIER HEATER
MDR Report Key9779166
Report Number3006061749-2020-00003
Device Sequence Number469267
Product Code BTT
UDI-Device Identifier05055788768081
UDI-Public(01)05055788768081(10)FED11US1709166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFL9000U
Device Catalogue NumberFL9000U
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/03/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1